# SDR RAIA00505025

- Difficulty date: May 31, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- Aircraft time: 19,850 hours, 20,463 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Bypassing
- Location: Flap Control Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT RETRACT TO 0 DEGREES ON DEPARTURE.  MX INSP AND FOUND FLAP CONTROL UNIT BYPASS PIN POPPED.  RESET AND OPS CHECKED GOOD.
